Alert archive / Kentucky / Wind Advisories in 2015

Wind Advisory 1, NWS Paducah, KY

December 13, 20154 states

NWS Paducah, KY issued this wind advisory at Dec 13, 2015, 1:15 PM CST for 4 states. It took effect at Dec 13, 2015, 3:00 PM CST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Dec 13, 2015, 1:15 PM CST (19:15 UTC)
In effect from
Dec 13, 2015, 3:00 PM CST
Expired
Dec 14, 2015, 2:00 AM CST
In force
11 hr
Issued by
NWS Paducah, KY
All 58 counties

Alexander County, IL, Edwards County, IL, Franklin County, IL, Gallatin County, IL, Hamilton County, IL, Hardin County, IL, Jackson County, IL, Jefferson County, IL, Johnson County, IL, Massac County, IL, Perry County, IL, Pope County, IL, Pulaski County, IL, Saline County, IL, Union County, IL, Wabash County, IL, Wayne County, IL, White County, IL, Williamson County, IL, Gibson County, IN, Pike County, IN, Posey County, IN, Spencer County, IN, Vanderburgh County, IN, Warrick County, IN, Ballard County, KY, Caldwell County, KY, Calloway County, KY, Carlisle County, KY, Christian County, KY, Crittenden County, KY, Daviess County, KY, Fulton County, KY, Graves County, KY, Henderson County, KY, Hickman County, KY, Hopkins County, KY, Livingston County, KY, Lyon County, KY, Marshall County, KY, McCracken County, KY, McLean County, KY, Muhlenberg County, KY, Todd County, KY, Trigg County, KY, Union County, KY, Webster County, KY, Bollinger County, MO, Butler County, MO, Cape Girardeau County, MO, Carter County, MO, Mississippi County, MO, New Madrid County, MO, Perry County, MO, Ripley County, MO, Scott County, MO, Stoddard County, MO, Wayne County, MO

The radar

The Paducah radar (KPAH), 43 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.3 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-12-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-12-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1478 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

437 
WWUS73 KPAH 131915
NPWPAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PADUCAH KY
115 PM CST SUN DEC 13 2015

MOZ076-086-087-100-107>112-114-140315-
/O.NEW.KPAH.WI.Y.0001.151213T2100Z-151214T0400Z/
PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-RIPLEY-BUTLER-
STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...PERRYVILLE...MARBLE HILL...
CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF...
BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID
115 PM CST SUN DEC 13 2015

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CST THIS EVENING FOR ALL
OF SOUTHEAST MISSOURI.

* TIMING....WINDS ARE FORECAST TO INCREASE BY DARK AND CONTINUE
  STRONG AND GUSTY THROUGH MID TO LATE EVENING.

* WINDS.....SUSTAINED SOUTH 20 TO 30 MPH WITH GUSTS TO 45 MPH.

* IMPACTS...TREE BRANCHES AND SMALL LIMBS MAY BE BROUGHT DOWN.
  HOLIDAY DECORATIONS AND OTHER OUTDOOR OBJECTS NOT TIED DOWN MAY
  BE BLOWN AROUND AND POSSIBLY DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO
REACH 30 MPH OR GREATER FOR LONGER THAN ONE HOUR...OR WIND GUSTS
ARE EXPECTED TO REACH 45 MPH FOR ANY DURATION.

&&

$$

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-140315-
/O.NEW.KPAH.WI.Y.0001.151214T0000Z-151214T0800Z/
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN...
JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO...
MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE...
EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON...
BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON...
MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD...
DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO...
CALHOUN...GREENVILLE...ELKTON
115 PM CST SUN DEC 13 2015

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 2 AM CST
MONDAY...

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 2 AM CST
MONDAY FOR ALL OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA AND
WESTERN KENTUCKY.

* TIMING....WINDS ARE FORECAST TO INCREASE JUST AFTER DARK AND
  CONTINUE STRONG AND GUSTY AT TIMES UNTIL SHORTLY AFTER MIDNIGHT.

* WINDS.....SUSTAINED SOUTH 20 TO 30 MPH WITH GUSTS TO 45 MPH.

* IMPACTS...TREE BRANCHES AND SMALL LIMBS MAY BE BROUGHT DOWN.
  HOLIDAY DECORATIONS AND OTHER OUTDOOR OBJECTS NOT TIED DOWN MAY
  BE BLOWN AROUND AND POSSIBLY DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO
REACH 30 MPH OR GREATER FOR LONGER THAN ONE HOUR...OR WIND GUSTS
ARE EXPECTED TO REACH 45 MPH FOR ANY DURATION.

&&

$$
2 follow-up statements
216 
WWUS73 KPAH 140354
NPWPAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PADUCAH KY
954 PM CST SUN DEC 13 2015

MOZ076-086-087-100-107>112-114-140500-
/O.EXP.KPAH.WI.Y.0001.000000T0000Z-151214T0400Z/
PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-RIPLEY-BUTLER-
STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...PERRYVILLE...MARBLE HILL...
CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF...
BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID
954 PM CST SUN DEC 13 2015

...WIND ADVISORY WILL EXPIRE AT 10 PM CST THIS EVENING...

WITH THE PASSAGE OF A COLD FRONT THIS EVENING, THE STRONGEST WINDS
HAVE COME TO AN END. SOUTH SOUTHWEST WINDS MAY GUST UP TO 30 MPH
THROUGH MIDNIGHT, BUT THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE.

$$

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-140800-
/O.CON.KPAH.WI.Y.0001.000000T0000Z-151214T0800Z/
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN...
JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO...
MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE...
EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON...
BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON...
MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD...
DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO...
CALHOUN...GREENVILLE...ELKTON
954 PM CST SUN DEC 13 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM CST MONDAY...

* TIMING....WINDS WILL INCREASE AHEAD OF A COLD FRONT AS IT MOVES
  EASTWARD LATE THIS EVENING AND INTO THE OVERNIGHT HOURS. WINDS
  WILL DIMINISH AFTER THE COLD FRONT PASSES.

* WINDS.....SUSTAINED SOUTH 20 TO 30 MPH WITH GUSTS TO 50 MPH.

* IMPACTS...SOME TREE BRANCHES WILL BE BROUGHT DOWN. HOLIDAY
  DECORATIONS AND OTHER OUTDOOR OBJECTS NOT TIED DOWN MAY BE BLOWN
  AROUND AND DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO
REACH 30 MPH OR GREATER FOR LONGER THAN ONE HOUR...OR WIND GUSTS
ARE EXPECTED TO REACH 45 MPH FOR ANY DURATION.

&&

$$

DRS
489 
WWUS73 KPAH 140548
NPWPAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PADUCAH KY
1148 PM CST SUN DEC 13 2015

ILZ080-084-088>090-092>094-KYZ001>009-140700-
/O.CAN.KPAH.WI.Y.0001.000000T0000Z-151214T0800Z/
PERRY IL-JACKSON-UNION IL-JOHNSON-POPE-ALEXANDER-PULASKI-MASSAC-
FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-LIVINGSTON-
MARSHALL-CALLOWAY-
INCLUDING THE CITIES OF...PINCKNEYVILLE...CARBONDALE...
JONESBORO...VIENNA...GOLCONDA...CAIRO...MOUND CITY...METROPOLIS...
HICKMAN...CLINTON...BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...
SMITHLAND...BENTON...MURRAY
1148 PM CST SUN DEC 13 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS CANCELLED THE WIND
ADVISORY FOR AREAS GENERALLY TO THE WEST OF INTERSTATES 57 AND
24 IN SOUTHERN ILLINOIS, AND THE LAKES IN WEST KENTUCKY.

A COLD FRONT HAS MOVED THROUGH THE REGION, AND WINDS HAVE
DIMINISHED AS THEY SHIFTED TO THE SOUTH SOUTHWEST.

$$

ILZ075>078-081>083-085>087-091-INZ081-082-085>088-KYZ010>022-
140800-
/O.CON.KPAH.WI.Y.0001.000000T0000Z-151214T0800Z/
JEFFERSON-WAYNE IL-EDWARDS-WABASH-FRANKLIN-HAMILTON-WHITE-
WILLIAMSON-SALINE-GALLATIN-HARDIN-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-CRITTENDEN-LYON-TRIGG-CALDWELL-UNION KY-WEBSTER-
HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-MUHLENBERG-TODD-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...WEST FRANKFORT...MCLEANSBORO...CARMI...HERRIN...
HARRISBURG...SHAWNEETOWN...ELIZABETHTOWN...FORT BRANCH...
PETERSBURG...POSEYVILLE...EVANSVILLE...BOONVILLE...ROCKPORT...
MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD...DIXON...
MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO...CALHOUN...
GREENVILLE...ELKTON
1148 PM CST SUN DEC 13 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM CST MONDAY...

* TIMING....WINDS WILL INCREASE AHEAD OF A COLD FRONT AS IT MOVES
  EASTWARD INTO THE OVERNIGHT HOURS...AND THEN DIMINISH AFTER THE
  COLD FRONT PASSES. THE COLD FRONT IS EXPECTED TO EXIT THE AREA
  AROUND 2 AM.

* WINDS.....SUSTAINED SOUTHEAST 20 TO 30 MPH WITH GUSTS TO 50
  MPH.

* IMPACTS...SOME TREES OR BRANCHES WILL BE BLOWN DOWN. HOLIDAY
  DECORATIONS AND OTHER OUTDOOR OBJECTS NOT TIED DOWN MAY BE BLOWN
  AROUND AND DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO
REACH 30 MPH OR GREATER FOR LONGER THAN ONE HOUR...OR WIND GUSTS
ARE EXPECTED TO REACH 45 MPH FOR ANY DURATION.

&&

$$

DRS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this wind advisory went out at Dec 13, 11:11 AM CST, 2 hours 4 minutes earlier.

Area forecast discussion, Dec 13, 11:11 AM CST, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
National Weather Service Paducah KY
1111 AM CST SUN DEC 13 2015

.UPDATE...
Issued at 1111 AM CST SUN DEC 13 2015

Aviation update.

&&

.SHORT TERM...(Today through Tuesday night)
Issued at 316 AM CST SUN DEC 13 2015

The sfc pressure gradient, which tightened in the evening, will
tighten even more after sunrise as a large scale low pressure
system begins its curve northeastward toward the Great Lakes.
Echoes seen on radar at this time over the Ozark Foothills were
warm advection virga. While parts of the wrn half will see rain
today, the ern half (or third) of the PAH forecast area will
likely remain dry. Temps this morning and afternoon will remain
far above average for this time of year ahead of an approaching
cold front, in fact, temps should remain in the 60s in the ern
half of the region through midnight. Some records for highs and
lows will fall again today.

Today, as a sfc low moves north northeastward across wrn MO, a
cold front will arc through the MS River valley, crossing the PAH
forecast area west to east between 00Z and 06Z Monday. This is a
bit slower than previously forecast. Winds aloft will mix down to
the sfc to some degree near the fropa, providing up to 35 kt wind
gusts at the sfc as it crosses the region. Lift and moisture
convergence associated with the front will ensure a swath of widespread
moderate rain will cross the region starting in wrn parts of sern
MO in the afternoon, lingering after midnight in swrn IN and the
Pennyrile region of KY. The chance of isold lightning is not zero,
but model lapse rates/CAPE are stable enough to preclude its
mention (even regarding the NAM, which has shown the most of what
little instability exists).

Estimated rainfall totals with this event, which will end Monday
morning, are slightly less now, ranging from about an inch and
two thirds in the Ozark Foothills of MO to a little less than a
half inch north of I-64 in swrn IN. Flooding problems are not
anticipated.

Wrap-around cloudiness will linger through Monday morning,
breaking up in the south by late afternoon. Skies are expected to
clear rapidly Monday evening. The sfc pressure gradient will
remain tight Monday as the parent system steadily moves into the
Great Lakes region. Dry adiabatic mixing below the inversion
should provide 25 to 30 kt gusts for most of the region,
subsiding gradually through the midnight hour Monday night.

It will be dry Monday night through most of Tuesday night under a
brief period of ridging between systems. A similar vigorous low
pressure system is progged to sweep another cold front toward our
region late Tuesday night, prompting a chance of rain showers in
sern MO/swrn IL. Temps will be noticeably cooler Monday through
Tuesday, before rebounding some Tuesday night under warm
advection.

.LONG TERM...(Wednesday through Saturday)
Issued at 316 AM CST SUN DEC 13 2015

Above average confidence in the long term period as latest model
runs come into better agreement.

At the beginning of the period a cold front with limited moisture to
tap into will be bearing down on our CWA. The timing of the FROPA on
Wednesday still differs between the GFS and ECMWF with the GFS being
the faster model, but at least now they both crank out small
precipitation chances on Wednesday mainly across the eastern two
thirds of our CWA.

Depending on the actual passage of the front, precipitation chances
may linger over the Pennyrile region of western Kentucky Wednesday
night.

Beyond that Thursday, Thursday night, and Friday look dry as high
pressure overspreads the region under broad cyclonic flow aloft.

Friday night a weak short wave will push/pull a surface trough
across the region but with very limited moisture. With the passage
of these features the GFS cranks out light precipitation over the
northeastern sections of our CWA but the ECMWF keeps it dry as does
the Superblend, so will keep dry for now. For all of the snow
mongers out there, if this scenario were to produce precipitation,
it should fall in the form of snow as temperatures will be below
freezing. We shall see...

Temperatures starting off the period above normal will quickly drop
back to near normal and continue through the remainder of the
period.

&&

.AVIATION...
Issued at 1111 AM CST SUN DEC 13 2015

Light rain showers continued west of a line from KMVN to KSIK.
Little eastward progression is expected this afternoon with some
dissipation expected as well. Otherwise generally VFR lower cigs
with some MVFR at times in and near the precip region. Gusty SSE
winds up to 20 kts as well. We will see the winds pick up later
this afternoon and continue through the evening. Some gusts 30-35
kts likely from the SSE, at least until the main band of showers
arrives tonight. The main push of showers will be starting 03z
KCGI...04-06z east toward KPAH/KEVV/KOWB, with ending times from
09-11z. Mostly MVFR vsbys with the showers. Gusty SSW winds
expected in the wake of the precip with mainly MVFR cigs
persisting, and isolated light showers possible.

&&

.PAH Watches/Warnings/Advisories...
IL...NONE.
MO...NONE.
IN...NONE.
KY...NONE.
&&
Hazardous weather outlook, Dec 13, 1:15 PM CST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
115 PM CST SUN DEC 13 2015

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-141915-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
115 PM CST SUN DEC 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WIND ADVISORY IS IN EFFECT UNTIL 10 PM FOR SOUTHEAST MISSOURI
AND FROM 6 PM TO 2 AM FOR SOUTHERN ILLINOIS...SOUTHWEST INDIANA
AND WESTERN KENTUCKY. WIND GUSTS TO 45 MPH POSSIBLE...ESPECIALLY
JUST AHEAD OF AN EASTWARD MOVING FRONT AND ASSOCIATED BAND OF
SHOWERS LATE TODAY AND THE FIRST HALF OF TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

Nearby

Wind Advisories in Kentucky, 2015Wind Advisories in Illinois, 2015Wind Advisories in Missouri, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.